Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Hernández, Francisco L

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:100
Abstract pages:282
Full texts:164
References:41
E-mail:

http://www.mathnet.ru/eng/person23507
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/84905

Publications in Math-Net.Ru
2002
1. S. Ya. Novikov, E. M. Semenov, F. L. Hernandez, “Strictly Singular Embeddings”, Funktsional. Anal. i Prilozhen., 36:1 (2002),  85–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:1 (2002), 71–73  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021